# SDR DALA2020092103117

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 67,578 hours, 28,378 cycles
- Engine: Pwa PW2037
- Engine time: 93,742 hours, 37,957 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT BEHIND NOTICED A FIRE FROM THE NR 2 ENGINE.  THE ENGINE WAS SHUTDOWN WITH NO ONBOARD FIRE INDICATIONS ALERTING.  NO FURTHER SMOKE OR FLAME WAS NOTED AFTER SHUTDOWN.  THE NR 1 ENGINE HAD BEEN STARTED NORMALLY WITHOUT INCIDENT.  THE NR 2 ENGINE WAS STARTED AT THE GATE AND UPON LIGHT OFF, A CONTINUOUS 10-12 FOOT FLAME WAS OBSERVED FROM THE EXHAUST.  THE ENGINE WAS SHUTDOWN AT 36% N2, 7% N1, AND A MAX EGT OF 412F.  CORRECTIVE ACTION: MAINTENANCE FOUND EPCS MESSAGE S 275-19.  PERFORMED FIM 71-01-00 815-802-P00 AND GOT EPS MESSAGE 275-25.  THE NR 2 ENGINE EEC WAS REPLACED, PER B757 AMM 73-21-04.  TESTS WERE GOOD, ENGINE IDLE RUN WAS NORMAL, ALL INDICATIONS WERE NORMAL, AND NO FLAMES FROM THE EXHAUST OCCURRED.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
